# SDR BUFA9501

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161DB
- Make and model: Doug DC-8-61
- Aircraft serial: 45980
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MQY - AIR RETURN, FLIGHT LEVEL 330, 0155Z.  HEARD AND FELT VIBRATION IN COCKPIT, DESCENT TO FLIGHT LEVEL 190 AND 230 KNOTS, GEAR UP LATCH CHECK, SMALL CHANGE IN VIBRATION.  NO WARNING LIGHTS ON, LANDING GEAR LEVER UP.  JACKED ACFT AND ACCOMPLISHED NOSE GEAR RETRACTION.  FOUND FWD DOOR LT ROD OUT OF ADJUSTMENT.  ADJUSTED ROD IAW MM 32-22-1.  OPS CHECK AND RII COMPLIED WITH.
